# SDR 97FDEA00169

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N148FE
- Make and model: Boeing 727-22
- Aircraft serial: 19086
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65163185
- Condition: Corrosion
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

0332 005, WHILE WORKING CUSTOMER CARD 7-5330-7-2319G PT 3, FOUND CORROSION AT BS 360, WL 208, LBL 65 ON FRAME.  *S/D*  REMOVED DAMAGED FRAME AT BS 360, STR 13 LT TO 24 LT.  FABRICATED NEW FRAME AND INSTALLED PER FED-EX SRM 53-10-4 FIGURE 3.
